# SDR HEEA065986

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N722PH
- Make and model: Bell 407
- Aircraft serial: 53288
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Impeller
- Part number: 206061432119
- Condition: Worn
- Location: Blower Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPELLER WORN ON BLOWER ASSY.
